# SDR HALA20240415019

- Difficulty date: April 14, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N205HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8092
- Aircraft time: 16,793 hours, 3,609 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INFO TO MX INFLIGHT LAV SMOKE DETECTED FA CHECKED AND NO SMOKE. INFO NOTED BY MAINTENANCE  LAST LEG SHOWS NO FAULTS RAN OPS CHECK OF LAVATORY SMOKE DTECTION ALL LAVS TEST OK REF AMM 26-17-00 OK TO CONTINUE.
